# SDR HALA20241104309

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 32,935 hours, 5,220 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ETOPS - DIRTY SOCK SMELL DURING DESCENT 5000FT. POWER IDLE, LASTED 1 MINUTE. PERFORMED TSM 21-00-00-810-801-A. NO OIL LEAK FOUND FROM APU. ALSO PERFORMED TSM 71-00-81-810-805-A NO OIL LEAKS NOTED FROM BOTH #1/#2 ENG. PERFORMED LEVEL A DECON. OF ECS PER AMM 21-00-00-615-809A. DUE TO DIRTY SOCK SMELL APU REPLACEMENT REQ. REMOVED AND REPLACED APU REF TC 33-49-HWI-02. OPS CK AND LEAK CK GOOD.
